Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Subgroups of almost separable torsionfree abelian groups


Author: Claudia Metelli
Journal: Proc. Amer. Math. Soc. 106 (1989), 9-17
MSC: Primary 20K20; Secondary 20K27
MathSciNet review: 952318
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A characterization is given of those subgroups of an almost separable torsionfree abelian group which inherit separability from the group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K20, 20K27

Retrieve articles in all journals with MSC: 20K20, 20K27


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0952318-7
PII: S 0002-9939(1989)0952318-7
Article copyright: © Copyright 1989 American Mathematical Society